Algebraic conditions for stability of linear singular systems

Vladimir B. Bajic*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Stability properties of arbitrary solutions of linear singular systems are considered. Solution properties of nonhomogeneous systems are investigated on the basis of properties of an associated homogeneous system. The relationship of nonhomogeneous and homogeneous singular systems in terms of stability is investigated and clarified. Algebraic conditions for stability and boundedness of linear singular systems are derived in terms of conditions on system matrices. The algebraic conditions are independent of the system index and smoothness of the forcing term in the nonhomogeneous system.

Original languageEnglish (US)
Pages (from-to)1089-1092
Number of pages4
JournalProceedings - IEEE International Symposium on Circuits and Systems
StatePublished - 1991
Externally publishedYes

ASJC Scopus subject areas

  • Electrical and Electronic Engineering
  • Electronic, Optical and Magnetic Materials


Dive into the research topics of 'Algebraic conditions for stability of linear singular systems'. Together they form a unique fingerprint.

Cite this